Back
 JAMP  Vol.1 No.4 , October 2013
Positive Solutions for a Boundary Value Problem with a Derivative Argument
Abstract: In this paper, several existence results of multiple positive solutions are obtained for a boundary value problem with p-Laplacian, by applying a fixed point theorem in cones. The interesting point is that the nonlinear term f is involved with the first-order derivative explicitly.
Cite this paper: Sun, B. (2013) Positive Solutions for a Boundary Value Problem with a Derivative Argument. Journal of Applied Mathematics and Physics, 1, 73-77. doi: 10.4236/jamp.2013.14014.
References

[1]   D. Guo, “Multiple Positive Solutions on Nonlinear Integral Equations and Applications,” Applicable Analysis, Vol. 23, No. 1-2, 1986, pp. 77-84. http://dx.doi.org/10.1080/00036818608839632

[2]   X. He, W. Ge and M. Peng, “Multiple Positive solutions for One-Dimensional p-Laplacian Boundary Value Problems,” Applied Mathematics Letters, Vol. 15, No. 8, 2002, pp. 937-943. http://dx.doi.org/10.1016/S0893-9659(02)00067-8

[3]   R. Y. Ma and D. M. Cao, “Positive Solutions to an m-Point Boundary Value Problem,” Applied Mathematics—A Journal of Chinese Universities, Vol. 17, No. 1, 2002, pp. 24-30. http://dx.doi.org/10.1007/s11766-002-0021-y

[4]   B. Liu and J. S. Yu, “Solvability of Multi-Point Boundary Value Problems at Resonance(I),” India J. Pure Appl. Math., Vol. 33, 2002, pp. 475-494.

[5]   J. Henderson and H. Wang, “Positive Solutions for Nonlinear Eigenvalue Problems,” Journal of Mathematical Analysis and Applications, Vol. 208, No. 1, 1997, pp. 252-259. http://dx.doi.org/10.1006/jmaa.1997.5334

[6]   R. Ma and N. Castaneda, “Existence of Solutions of Nonlinear m-Point Boundary Value Problems,” Journal of Mathematical Analysis and Applications, Vol. 256, No. 2, 2001, pp. 556-567. http://dx.doi.org/10.1006/jmaa.2000.7320

[7]   D. Guo and V. Lakshmikantham, “Nonlinear Problems in Abstract Cones,” Academic Press, New York, 1988.

[8]   D. Ma, Z. Du and W. Ge, “Existence and Iteration of Monotone Positive Solutions for Multipoint Boundary Value Problems with p-Laplacian Operator,” Computers & Mathematics with Applications, Vol. 50, No. 5-6, 2005, pp. 729-739. http://dx.doi.org/10.1016/j.camwa.2005.04.016

[9]   Y. Wang and C. Hou, “Existence of Triple Positive Solu- tions for Multi-Point Boundary Value Problems with a One-Dimensional p-Laplacian,” Computers & Mathematics with Applications, Vol. 54, No. 6, 2007, pp. 793- 807. http://dx.doi.org/10.1016/j.camwa.2006.10.038

 
 
Top